# SDR WTAA970087

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M4941Z1A
- Condition: Failed
- Location: Baggage Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - SMOKE DETECTION LIGHT CAME ON DURING TAXI OUT.  AIRCRFT RETURNED TO GATE.  MAINTENANCE FOUND AIR CONDITIONING SYSTEM RECIRCULATION FAN TO HAVE FAILED CAUSING SMOKE DETECTION LIGHT ILLUMINATION.  MAINTENANCE DEFERRED RECIRCULATION FAN PER MEL 21-4.  AIRCRAFT RETURNED TO SERVIE.  MAINTENANCE SUBSEQUENTLY REPLACED RECIRCULATION FAN.  (M)
